# SDR CA960122016

- Difficulty date: January 6, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Make and model: Lkheed 1011385114
- System (JASC): 2711 · Aileron Tab Control System
- Part: Feedback Links
- Part number: 1521773105
- Condition: Mis Installed
- Location: Ws269  Aileron
- Stage of operation: TX
- Nature of condition: F
- Precautionary procedure: K

## Discrepancy

(CAN)DURING MAINTENANCE CHECK THE LH AILERONS WERE SLOW TO RESPOND AND THE RH AILERONS WERE RESPONDING TOO RAPIDLY. BOTH FEEDBACK LINKAGES P/N 1521773-105 AND P/N 152771-10 WERE MIXED. SWITCHED AT WING STA TION 269. THIS CREATED A WRONG FEEDBACK BY AMPLIFYING THE SIGNAL. INSTALLED LINKAGES  IN THEIR PROPER POSTIONS.
